Alert archive / Kentucky / Special Weather Statements in 2014

Special Weather Statement, NWS Louisville, KY

June 23, 2014Oldham County, Trimble County, Kentucky; Jefferson County, Indiana

NWS Louisville, KY issued this special weather statement at Jun 23, 2014, 5:36 PM EDT for Oldham County, Trimble County, Kentucky; Jefferson County, Indiana. It was in force for 29 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 23, 2014, 5:36 PM EDT (21:36 UTC)
Expired
Jun 23, 2014, 6:05 PM EDT
In force
29 min
Issued by
NWS Louisville, KY

Counties Jefferson County, IN, Oldham County, KY, Trimble County, KY

The radar

The Louisville radar (KLVX), 95 km from the middle of the area, began a volume at 21:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 23, 6:15 PM EDTTSTM WND DMGMadison, INTWO TREES BLOCKING ROADS... ONE IN MADISON... ANOTHER IN THE NORTHERN PART OF THE COUNTY NEAR RIPLEY COUNTY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.6 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2014-06-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 250 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2014-06-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 67 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
250 J/kg
Mixed-layer CIN
-68 J/kg
Mixed-layer LCL
1241 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
67 m²/s²
0-3 km storm-relative helicity
71 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

478 
WWUS83 KLMK 232136
SPSLMK

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
536 PM EDT MON JUN 23 2014

INZ078-079-092-KYZ031>033-232205-
CLARK IN-HENRY KY-JEFFERSON IN-OLDHAM KY-SCOTT IN-TRIMBLE KY-
536 PM EDT MON JUN 23 2014

...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...TORRENTIAL RAIN...
AND 40 MPH WINDS...

AT 533 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTHEAST OF
VERNON TO 8 MILES NORTHEAST OF PROSPECT...AND MOVING NORTHEAST AT 30
MPH.

FREQUENT CLOUD TO GROUND LIGHTNING...TORRENTIAL RAIN REDUCING
VISIBILITIES...AND GUSTY WINDS OF AROUND 35 TO 45 MPH...ARE EXPECTED
WITH THESE STORMS.

* THESE STORMS WILL ALSO IMPACT...
  NEW CASTLE...
  LA GRANGE...
  BEDFORD...
  MADISON...
  TARASCON AND LIRO...
  PENDLETON AND SMITHFIELD...
  SULPHUR AND MOUNT PLEASANT...
  MILTON AND BRYANTSBURG...

THESE STORMS WILL AFFECT INTERSTATE 71 IN KENTUCKY BETWEEN MILE
MARKERS 22 AND 35.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL
ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.

&&

LAT...LON 3869 8519 3869 8521 3874 8526 3873 8532
      3863 8522 3859 8521 3859 8516 3838 8514
      3838 8563 3881 8578 3883 8573 3882 8570
      3883 8562 3885 8562 3886 8558 3892 8554
      3892 8521
TIME...MOT...LOC 2136Z 225DEG 27KT 3892 8553 3845 8551

$$

AMS

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this special weather statement went out at Jun 23, 2:48 PM EDT, 2 hours 48 minutes earlier.

Area forecast discussion, Jun 23, 2:48 PM EDT, 2 hours 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
248 PM EDT Mon Jun 23 2014

.SHORT TERM (Now through Tuesday Night)...
Issued at 245 PM EDT Mon Jun 23 2014

Weak convergence over the Pennyrile region of Kentucky was just
enough to focus the development of isolated/scattered thunderstorms
fairly quickly after convective temps were reached. Stronger storms
and better coverage are evident from east-central Illinois into the
far western sections of Kentucky. Mid-level flow has backed quite a
bit from this weekend, so expect the T-storms to our west to make
fairly limited eastward progress.

Expect coverage to increase over central Kentucky and southern
Indiana in the late afternoon hours, with convection expanding into
the Bluegrass. Still scattered coverage so current 30-40 POPs look
good. Beyond the first few hours, however, forecast confidence drops
off. Synoptic-scale models continue to appear overdone with precip,
while the higher-resolution models struggle a bit to get a handle on
ongoing storms. Will hold onto at least a slight chance through the
night, with chances ramping up to near 50% west of I-65 prior to
daybreak Tuesday.

MCV over the southern Plains will push ENE across the Ohio Valley
late Tuesday. Will increase POPs to likely, especially for the
afternoon. Any more organized heavy rainfall will likely be to our
north, but with high PWAT values we could see locally heavy rainfall
out of the stronger T-storms. Dynamics are still quite weak and
freezing levels quite high, so SVR potential is limited to winds as
pulse storms collapse.

Precip chances will diminish Tuesday night as the axis of that MCV
departs to the east. However, will depict more of a gradual taper in
POPs than a sharp cutoff, as the models are not as vigorous with
this system as previous runs were.

.LONG TERM (Wednesday through Monday)...
Issued at 245 PM EDT Mon Jun 23 2014

Wednesday will feature a flat broad 500mb trough centered over the
Great Lakes. Cooler air associated with this however will stay
restricted to Michigan and Wisconsin. Weak low pressure associated
with a frontal boundary will lie over southern Ohio early Wednesday,
and will pull away northeast during the afternoon. Slightly cooler
and less humid air will arrive Wednesday as surface winds are
forecast to shift to light northwesterly by the end of the day.
Believe that Wednesday and Wednesday will stay dry, with seasonably
warm June temperatures of mid to upper 80s for highs and mid to
upper 60s for lows.

A weak mid-level wave moving across central Missouri will bring
southwesterly flow and increasing PWATs back into the Lower Ohio
Valley beginning Thursday afternoon. The GFS is much weaker than the
NAM in developing a rudimentary surface low late Thursday across
southern Illinois. With the Gulf open and seasonably high PWATs in
the area, scattered afternoon and evening thunderstorms are possible
for a good stretch of days, from Thursday through at least Sunday.
Daily high temperatures will average in the upper 80s to around 90.
Nights will stay muggy this weekend with lows near 70.

&&

.AVIATION (18Z TAF Update)...
Issued at 1255 PM EDT Mon Jun 23 2014

Biggest challenge in this TAF set remains the timing of
thunderstorms. Cu field has blossomed mainly west of BWG and SDF,
and we have seen a couple isolated cells not far from BWG. Will
initialize with VCTS there, and perhaps SDF depending on how the cu
field evolves before issuance time. Will take until late afternoon
for convection to expand into LEX. Coverage will be limited and the
chances of a direct impact on any of the terminals is low enough
that we will stick with VCTS/CB and keep prevailing VFR. Air mass is
juicy enough that storm chances could continue well into the
evening.

Low-confidence forecast overnight as the GFS is showing the best
rain chances beginning around midnight. However, if
afternoon/evening convection should materialize, that would support
a lull overnight. Given that it is starting to develop at the
moment, will just go with mid-level debris clouds for most of the
overnight.

Cu field should develop quite a bit earlier Tuesday given
increasingly favorable dynamics and increasing moisture. Included
VCTS from late morning onward mostly as a heads-up. Confidence is
moderate at best that storms would get into BWG/LEX before 18Z. Much
more confident at SDF with the time window extending to 00Z.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
IN...NONE.
&&

Short Term........RAS
Long Term.........JSD
Aviation..........RAS
Hazardous weather outlook, Jun 23, 2:51 PM EDT, 2 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
251 PM EDT MON JUN 23 2014

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-241900-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-CRAWFORD IN-
PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-BRECKINRIDGE KY-
MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-JEFFERSON KY-
OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY-
HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY-
NICHOLAS KY-NELSON KY-WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY-
LARUE KY-MARION KY-BOYLE KY-GARRARD KY-MADISON KY-BUTLER KY-
EDMONSON KY-HART KY-GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-
WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-
ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY-
INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON...
JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY...
JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG...
BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX...
MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...
BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN...
CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON...
PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG...
NICHOLASVILLE...WINCHESTER...HODGENVILLE...LEBANON...DANVILLE...
LANCASTER...RICHMOND...MORGANTOWN...BROWNSVILLE...MUNFORDVILLE...
GREENSBURG...CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE...
BOWLING GREEN...FRANKLIN...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...
EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY
251 PM EDT MON JUN 23 2014 /151 PM CDT MON JUN 23 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TONIGHT.

SCATTERED THUNDERSTORMS ARE EXPECTED THROUGH TONIGHT. THE STRONGER
STORMS WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL AND
WIND GUSTS IN EXCESS OF 40 MPH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

SCATTERED TO NUMEROUS THUNDERSTORMS ARE POSSIBLE TUESDAY AND
TUESDAY EVENING AHEAD OF AN UPPER LEVEL DISTURBANCE. ANY OF THE
STRONGER STORMS WILL BE CAPABLE OF PRODUCING LOCALLY TORRENTIAL
RAINFALL AND GUSTY WINDS.

ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE THURSDAY THROUGH
SUNDAY...MAINLY EACH AFTERNOON AND EVENING. LOCALLY HEAVY RAINFALL
AND GUSTY WINDS ARE POSSIBLE IN ANY OF THESE THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE.

RAS/JSD

In the hours before

Special weather statement, Jun 23, 5:10 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
510 PM EDT MON JUN 23 2014

INZ076-083-084-232140-
CRAWFORD IN-DUBOIS IN-ORANGE IN-
510 PM EDT MON JUN 23 2014

...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...TORRENTIAL RAIN...
AND 50 MPH WINDS...

AT 507 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES NORTHEAST OF JASPER...AND MOVING
NORTHEAST AT 25 MPH.

CONTINUOUS CLOUD TO GROUND LIGHTNING...TORRENTIAL RAIN REDUCING
VISIBILITIES...AND STRONG GUSTY WINDS OF AROUND 45 TO 50 MPH...ARE
EXPECTED WITH THIS STORM.

* THIS STORM WILL ALSO IMPACT...
  PAOLI...
  DUBOIS CROSSROADS AND KELLERVILLE...
  THALES AND CRYSTAL...
  NORTON...
  HILLHAM AND FRENCH LICK MUNICIPAL AIRPORT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL
ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.

&&

LAT...LON 3852 8704 3851 8696 3849 8695 3851 8694
      3850 8688 3853 8684 3853 8669 3869 8668
      3869 8635 3828 8672 3848 8708 3851 8708
TIME...MOT...LOC 2110Z 217DEG 20KT 3846 8683

AMS
Special weather statement, Jun 23, 5:14 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
414 PM CDT MON JUN 23 2014

KYZ027-232145-
GRAYSON KY-
414 PM CDT MON JUN 23 2014

...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...AND 50
MPH WINDS WILL MOVE ACROSS EASTERN GRAYSON COUNTY NEAR HUFFMAN AND
REDNIA...

AT 412 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES SOUTHEAST OF LEITCHFIELD...AND MOVING
NORTHEAST AT 25 MPH.

FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN REDUCING
VISIBILITIES...AND STRONG GUSTY WINDS OF AROUND 45 TO 50 MPH...ARE
EXPECTED WITH THIS STORM.

* THIS STORM WILL ALSO IMPACT...
  SKAGGSTOWN AND FRAGRANT...
  CLARKSON AND ROYAL...
  HORNTOWN AND WEST CLIFTY...
  BIG CLIFTY AND SAINT PAUL...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE AWARE THAT A GUST FRONT PRECEDING THIS STORM WILL GENERATE STRONG
AND GUSTY WINDS WELL BEFORE THE ARRIVAL OF ANY RAIN.

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 3756 8627 3755 8613 3748 8608 3734 8613
      3735 8615 3734 8615 3733 8617 3734 8619
      3733 8620 3733 8624 3735 8632
TIME...MOT...LOC 2114Z 204DEG 22KT 3741 8620

JSD
Local storm report, Jun 23, 5:23 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
523 PM EDT MON JUN 23 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0523 PM     HAIL             2 ENE PEONIA            37.43N  86.17W
06/23/2014  E1.50 INCH       GRAYSON            KY   TRAINED SPOTTER

            ALSO REPORTED HIGH WINDS

&&

EVENT NUMBER LMK1400654

MRC
Local storm report, Jun 23, 5:27 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
527 PM EDT MON JUN 23 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0517 PM     TSTM WND DMG     1 NE PEONIA             37.43N  86.20W
06/23/2014                   GRAYSON            KY   TRAINED SPOTTER

            TREE UPROOTED. ALSO HAD NICKEL SIZE HAIL.

&&

EVENT NUMBER LMK1400655

MRC
Special weather statement, Jun 23, 5:29 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
429 PM CDT MON JUN 23 2014

KYZ071-073-074-232200-
ALLEN KY-BARREN KY-WARREN KY-
429 PM CDT MON JUN 23 2014

...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...HALF
INCH HAIL...AND 40 MPH WINDS WILL MOVE NORTH ACROSS WESTERN BARREN
COUNTY...

AT 428 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 10 MILES WEST OF GLASGOW...AND MOVING NORTH AT 30
MPH.

FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN REDUCING
VISIBILITIES...HALF INCH HAIL...AND GUSTY WINDS OF AROUND 35 TO 40
MPH...ARE EXPECTED WITH THIS STORM.

* THIS STORM WILL ALSO IMPACT...
  BON AYR AND MERRY OAKS...
  APPLE GROVE AND CARDEN...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 3690 8619 3708 8620 3708 8619 3705 8608
      3706 8607 3704 8593 3687 8609
TIME...MOT...LOC 2129Z 194DEG 27KT 3698 8609

JSD
Special weather statement, Jun 23, 5:36 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
536 PM EDT MON JUN 23 2014

INZ078-079-092-KYZ031>033-232205-
CLARK IN-HENRY KY-JEFFERSON IN-OLDHAM KY-SCOTT IN-TRIMBLE KY-
536 PM EDT MON JUN 23 2014

...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...TORRENTIAL RAIN...
AND 40 MPH WINDS...

AT 533 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTHEAST OF
VERNON TO 8 MILES NORTHEAST OF PROSPECT...AND MOVING NORTHEAST AT 30
MPH.

FREQUENT CLOUD TO GROUND LIGHTNING...TORRENTIAL RAIN REDUCING
VISIBILITIES...AND GUSTY WINDS OF AROUND 35 TO 45 MPH...ARE EXPECTED
WITH THESE STORMS.

* THESE STORMS WILL ALSO IMPACT...
  NEW CASTLE...
  LA GRANGE...
  BEDFORD...
  MADISON...
  TARASCON AND LIRO...
  PENDLETON AND SMITHFIELD...
  SULPHUR AND MOUNT PLEASANT...
  MILTON AND BRYANTSBURG...

THESE STORMS WILL AFFECT INTERSTATE 71 IN KENTUCKY BETWEEN MILE
MARKERS 22 AND 35.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS OCCURRING. EXPECT PONDING OF WATER ON LOCAL
ROADWAYS. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.

&&

LAT...LON 3869 8519 3869 8521 3874 8526 3873 8532
      3863 8522 3859 8521 3859 8516 3838 8514
      3838 8563 3881 8578 3883 8573 3882 8570
      3883 8562 3885 8562 3886 8558 3892 8554
      3892 8521
TIME...MOT...LOC 2136Z 225DEG 27KT 3892 8553 3845 8551

AMS

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 22, 10:21 PM EDTSpecial Weather StatementLMKAnderson29 min
Jun 22, 10:33 PM EDTSpecial Weather StatementLMKSpencer27 min
Jun 22, 10:54 PM EDTSpecial Weather StatementLMKHarrison31 min
Jun 22, 11:20 PM EDTSpecial Weather StatementLMKHarrison30 min
Jun 23, 3:19 PM EDTSpecial Weather StatementLMKLogan31 min
Jun 23, 3:53 PM EDTSpecial Weather StatementLMKLogan27 min
Jun 23, 3:58 PM EDTSpecial Weather StatementLMKHancock47 min
Jun 23, 4:19 PM EDTSpecial Weather StatementLMKBreckinridge31 min
Jun 23, 4:22 PM EDTSpecial Weather StatementLMKButler, Logan, Ohio28 min
Jun 23, 4:35 PM EDTSevere Thunderstorm WarningLMKButler30 min
Jun 23, 4:42 PM EDTSpecial Weather StatementLMKHancock43 min
Jun 23, 4:54 PM EDTSpecial Weather StatementLMKButler31 min
Jun 23, 5:14 PM EDTSpecial Weather StatementLMKGrayson31 min
Jun 23, 5:21 PM EDTSevere Thunderstorm WarningLMKGrayson29 min
Jun 23, 5:29 PM EDTSpecial Weather StatementLMKBarren31 min
Jun 23, 5:38 PM EDTSpecial Weather StatementLMKEdmonson, Grayson32 min
Jun 23, 5:42 PM EDTSpecial Weather StatementLMKHardin28 min
Jun 23, 5:46 PM EDTSpecial Weather StatementLMKEdmonson19 min
Jun 23, 6:01 PM EDTSpecial Weather StatementLMKMetcalfe29 min
Jun 23, 6:08 PM EDTSpecial Weather StatementLMKLarue27 min
Jun 23, 7:13 PM EDTSpecial Weather StatementLMKHarrison47 min
Jun 23, 7:34 PM EDTSpecial Weather StatementLMKShelby31 min
Jun 22, 8:23 PM EDTAreal Flood AdvisoryLMKClark, Scott82 min
Jun 23, 4:24 PM EDTSpecial Weather StatementLMKDubois46 min
Jun 23, 4:45 PM EDTSpecial Weather StatementLMKPerry30 min
Jun 23, 5:10 PM EDTSpecial Weather StatementLMKDubois, Orange30 min
Jun 23, 5:43 PM EDTSpecial Weather StatementLMKOrange47 min

Nearby

Special Weather Statements in Kentucky, 2014Special Weather Statements in Indiana, 2014Every special weather statement in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.